# SDR SIMA200226806

- Difficulty date: September 24, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 4562 - CREW REPORTED THE EMERGENCY LIGHT BY FLIGHT ATTENDANT STATION TO BE INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE CANNON PLUG ON THE BATTERY PACK ABOVE CEILING PANEL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
